# SDR SWAA2022060301311

- Difficulty date: April 30, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN AFT STRUT BOX BRAKET LOC. LATERAL LOWER AREA INBOARD AND OUTBOARD SIDE ON ENGINE 2 (2 EA) 2022-223543. / [01] REPLACED BRACKETS (2 E/A) LOC. AT LATERAL LOWER AREA INBOARD AND OUTBOARD SIDE ON ENGINE 2 IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 311A2683; SHEET 26; REV -.;[02] REPLACED BRACKETS (2 E/A) LOC. AT LATERAL LOWER AREA INBOARD AND OUTBOARD SIDE ON ENGINE 2 IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 311A2683; SHEET 26; REV -.
